Josep Àlvarez Montaner

Universitat Politècnica de Catalunya

Publications

  1. Bass numbers of local cohomology modules of cover ideals of graphs.
    J. Àlvarez Montaner, F. Sohrabi
    Journal of Algebraic Combinatorics (2020)
    Preprint version: PDF
  2. Monomial generators of complete planar ideals.
    M. Alberich-Carramiñana, J. Àlvarez Montaner, G. Blanco
    Journal of Algebra and its Applications (2020)
    Preprint version: PDF
  3. On some local cohomology spectral sequences.
    J. Àlvarez Montaner, A. F. Boix, S. Zarzuela
    International Mathematics Research Notices (2018)
    Preprint version: PDF
  4. Local cohomology of binomial edge ideals and their generic initial ideals.
    J. Àlvarez Montaner
    Collectanea Mathematica 71, (2020), 331-348
    Preprint version: PDF
  5. Multiplicities of jumping points of mixed multiplier ideals.
    M. Alberich-Carramiñana, J. Àlvarez Montaner, F. Dachs-Cadefau,
    V. González-Alonso
    Revista Matemática Complutense , 33, (2020), 325-348
    Preprint version: PDF
  6. Pruned cellular free resolutions of monomial ideals.
    J. Àlvarez Montaner, O.Fernández-Ramos , P.Gimenez
    Journal of Algebra , 541, (2020), 126-145
    Preprint version: PDF
  7. Generating functions of Frobenius algebras.
    J. Àlvarez Montaner
    Linear Algebra and its Applications , 582, (2019), 310-326
    Preprint version: PDF
  8. Koszul complex over skew polynomial rings.
    J. Àlvarez Montaner, A. F. Boix, S. Zarzuela
    Communications in Algebra , 47, (2019), 2904-2919
    Preprint version: PDF
  9. Effective computation of base points of two-dimensional ideals.
    M. Alberich-Carramiñana, J. Àlvarez Montaner, G. Blanco
    Journal of Symbolic Computation , 92, (2019), 93-109 .
    Preprint version: PDF
  10. Lyubeznik numbers of local rings and linear strands of graded ideals
    J. Àlvarez Montaner, K. Yanagawa
    Nagoya Mathematical Journal , 231, (2018), 23-54 .
    Preprint version: PDF
  11. Constancy regions of mixed multiplier ideals in two-dimensional local rings with rational singularities.
    M. Alberich-Carramiñana, J. Àlvarez Montaner, F. Dachs-Cadefau
    Mathematische Nachrichten , 291, (2018), 245-263 .
    Preprint version: PDF
  12. D-modules, Bernstein-Sato polynomials and F-invariants of direct summands.
    J. Àlvarez Montaner, C.Huneke, L.Núñez-Betancourt
    Advances in Mathematics , 321, (2017), 298-325 .
    Preprint version: PDF
  13. Poincaré series of multiplier ideals in two-dimensional local rings with rational singularities.
    M. Alberich-Carramiñana, J. Àlvarez Montaner, F. Dachs-Cadefau,
    V. González-Alonso
    Advances in Mathematics , 304, (2017), 769-792 .
    Preprint version: PDF
  14. Multiplier ideals in two-dimensional local rings with rational singularities.
    M. Alberich-Carramiñana, J. Àlvarez Montaner, F. Dachs-Cadefau
    Michigan Mathematical Journal , 65, (2016), 287-320 .
    Preprint version: PDF ( Source codes may be found here )
  15. Lyubeznik table of sequentially Cohen-Macaulay rings
    J. Àlvarez Montaner
    Communications in Algebra , 43, (2015), 3695-3704 .
    Preprint version: PDF
  16. Lyubeznik numbers of monomial ideals
    J. Àlvarez Montaner, A. Vahidi
    Transactions of the American Mathematical Society , 366, (2014), 1829-1855 .
    Preprint version: PDF
  17. Addendum to "Frobenius and Cartier algebras of Stanley-Reisner rings" [J.Algebra 358 (2012) 162-177]
    J. Àlvarez Montaner, K. Yanagawa
    Journal of Algebra , 414, (2014), 300-304 .
    Preprint version: PDF
  18. Local cohomology using Macaulay2
    J. Àlvarez Montaner, O.Fernández-Ramos
    Lecture Notes in Mathematics , 2083, (2013), 179-185 .
  19. Local cohomology modules supported on monomial ideals
    J. Àlvarez Montaner
    Lecture Notes in Mathematics , 2083, (2013), 109-178 .
  20. Frobenius and Cartier algebras of Stanley-Reisner rings
    J. Àlvarez Montaner, A. F. Boix, S. Zarzuela
    Journal of Algebra , 358, (2012), 162-177 .
    Preprint version: PDF
  21. Localizations at hyperplane arrangements: combinatorics and D-modules
    J. Àlvarez Montaner, F. J. Castro Jiménez, J. M. Ucha Enríquez
    Journal of Algebra , 316, (2007), 662-679 .
    Preprint version: PDF ( Source codes and outputs may be found here )
  22. Computing the support of local cohomology modules
    J. Àlvarez Montaner, A. Leykin
    Journal of Symbolic Computation , 41, (2006), 1328-1344 .
    Preprint version: PDF (Source codes and outputs may be found here )
  23. Generators of D-modules in positive characteristic
    J. Àlvarez Montaner, M. Blickle, G. Lyubeznik
    Mathematical Research Letters , 12, (2005), 459-473 .
    Preprint version: PDF
  24. Operations with regular holonomic D-modules with support a normal crossing
    J. Àlvarez Montaner
    Journal of Symbolic Computation , 40, (2005), 999-1012 .
    Preprint version: PDF
  25. Characteristic cycles of local cohomology of monomial ideals II
    J. Àlvarez Montaner
    Journal of Pure and Applied Algebra , 192, (2004), 1-20 .
    Preprint version: PDF
  26. Some numerical invariants of local rings
    J. Àlvarez Montaner
    Proceedings of the American Mathematical Society , 132, (2004), 861-865 .
    Preprint version: PDF
  27. Linearization of local cohomology modules
    J. Àlvarez Montaner, S. Zarzuela
    Contemporary Mathematics , 331,(2003), 1-11 .
    Preprint version: PDF
  28. Local cohomology modules, subspace arrangements and monomial ideals
    J. Àlvarez Montaner, R. García López, S. Zarzuela
    Advances in Mathematics , 174,(2003), 35-53 .
    Preprint version: PDF
  29. Characteristic cycles of local cohomology of monomial ideals
    J. Àlvarez Montaner
    Journal of Pure and Applied Algebra , 150, (2000), 1-25 .
    Preprint version: PDF

Mixed Bag

  • A surprising fact about D-modules in positive characteristic PDF
    J. Àlvarez Montaner, G. Lyubeznik
    (The results of this paper are generalized in our joint paper with M. Blickle)

Proceedings

Preprints

    1. Bernstein-Sato functional equations, V-filtrations and multiplier ideals of direct summands
      J. Àlvarez Montaner, D. Hernández, J. Jeffries, L.Núñez-Betancourt, P. Teixeira, E. Witt
      Submitted
      Preprint version: PDF
    2. Divisors of expected Jacobian type
      J. Àlvarez Montaner, F. Planas-Vilanova
      Preprint version: PDF
    3. When is a complete ideal in a rational surface singularity a multiplier ideal?
      M. Alberich-Carramiñana, J. Àlvarez Montaner, V. González-Alonso
      In preparation.
    4. Poincaré series of multiplier and test ideals
      J. Àlvarez Montaner, L.Núñez-Betancourt
      In preparation.

Lecture Notes

  • Three Lectures on Local Cohomology Modules Supported on Monomial Ideals PDF
    J. Àlvarez Montaner (Tutorial joint with O.Fernández-Ramos)

    These notes are an extended version of a set of lectures given at "MONICA: MONomial Ideals, Computations and Applications", at the CIEM, Castro Urdiales (Cantabria, Spain) in July 2011. They are now published in:
    Monomial Ideals, Computations and Applications
    Eds.: A. Bigatti, Ph. Gimenez, E. Sáenz-de-Cabezón.
    Lecture Notes in Mathematics 2083 .

Ph. D. Thesis

  • Local Cohomology Modules Supported on Monomial Ideals (2002) PDF
    Advisor: Santiago Zarzuela (Universitat de Barcelona)

Ph. D. Students

M. Sc. Students